# SDR AU990461

- Difficulty date: May 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Amtr LANCAIRIV
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT SIDE WINDOW CRACKED.   WINDOW WAS MODIFIED DURING AIRCRAFT CONSTRUCTION.
